Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had tingling in feet and all over body. Prescribed Neurotin. MRI and CAT scans normal. Could stress be the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I had tingling in my hands and feet and sometimes all over my body last year. ?it lasted for a couple of months asnd I saw a Neuroligist who gave ne Neurotin 100mg 3x a day. I had all the test know to mankind. Brain MRI and all sorts of cat scans and nerve tests. They found nothing. Now after five months the tingling has come back. Started to take the meds again. no relief. Can it be stress or is something else going on.
Posted Wed, 26 Jun 2013 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 1 hour later

This is symptom is extremely common amongst people who cross 50 years of age. The reasons are many. Commoner and to check are few for your profile.
1) Diabetes
2) Vit B (esp B12) and Vit E deficiency
3) Degenerative spine disease and disc bulge

I am sure Diabetes would be ruled out. Did your doctor check the Vitamin deficiency and spine disease with MRI.

Mind reads the body every minute. If you are stressed out, it can mimic any physical disease. Go back and check if the symptoms appear when you are stressed out and only when you deal with a number of issues than usual. If yes, the reason could be stress. Then you should try 'stress relaxing techniques'.

Try to add Vit B12 and Vit E supplements to your diet. Neurontin helps to reduce the symptoms and it has proved it. But you needs an advice which tackles the cause and not the symptom.

Let me know if I can help you better.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor